# SDR 99UAL900116

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Engine: Ge CFM56*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: BEA7300000497AFA
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PLANE ARRIVED WITH NR 3 MAIN LANDING GEAR TIRE MISSING. *S/D* AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED NR 3 OUTBOARD WHEEL BEARING.  FAILED OUTBOARD BEARING WAS FOUND TO BE 737-291 INBOARD WHEEL BEARING (P/N BEA7300-000497AFA).  REPLACED NR 3 WHEEL/TIRE AND BRAKE ASSEMBLIES.  DUE TO HEAT DAMAGE CAUSED BY BEARING FAILURE, RIGHT HAND MAIN LANDING GEAR INNER CYLINDER ALSO REQUIRED REPLACEMENT, OPS CHECK OK.
